| Model Number |
799-EGL2-02 |
| Medical Device Problem Code |
Improper Flow or Infusion (2954)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that during biomed testing, the device was found to have an improper flow.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll singapore for evaluation.The customer's report was observed and attributed to internal tubing that was not properly connected.The tubing was reconnected to resolve the report.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.